I am now 3 days post shot and some things are up, some things are down, and some things are just plain all over the place. In the pain department I'd say there is improvement. I am in pain everywhere, BUT it's what I like to call functional pain. I did need a vicodin this evening. This being said, we had storms all day today, and a pretty big one this evening. My pain was nothing compared to what it was when we had similar storms last week. Before Simponi these storms would have taken me out especially considering we've had them for 2 days now. Patient reviews I read before starting Simponi said that most people felt results between 2 days and a week post the first shot. So a positive trend on the pain front.
My skin is a little bit all over the place. Some of my worst spots for psoriasis are appearing to be improving even if I do itch EVERYWHERE. Then there are a few places that I have never had psoriasis that have new patches. My most scaly spots are shedding like a lizard molting and new skin is healthy underneath. Even my butt which has red blotchy psoriasis has a whole section that is now clear. I have a rather large butt so that is quite significant. Then there is my face, outer ears, eyelids, and inside my nose, which have never had psoriasis, have developed small patches of scales. My scalp which is a long time issue is still bad, and feels like it's getting worse. I'm not sure whether to call all this improvement, or getting worse. It's very up and down depending on how you look at it.
As for side effects, the nausea is better, but still lingering. Dizzy spells come and go, but are getting better and less pronounced. The arthritic flare is still around, but as I said my pain level is less than I would normally expect when having the level of storms we have had this weekend. My feet and hands don't seem to be swelling as much as before either, but I am having random seizing of my toes and fingers.
I know this blog is pretty sterile today. It's really more for my own benefit to track how I am doing symptomatically with this new drug. Tomorrow I will go back to being my comical self. Hopefully a comical self in even less pain than today.